# SDR ASAA2017103122394

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,675 hours, 6,375 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT. QRH ACCOMPLISHED IN FLIGHT. QRH ACCOMPLISHED. REMAINDER OF FLIGHT FLOWN WITH SINGLE FMC OPERATIONAL.  ACFT GROUNDED. REBOOTED LT FMC,  NORMAL OPS RESTORED. BITE TEST OK, IAW AMM 34-61-00.
